# SDR AALA201607189027

- Difficulty date: June 30, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MAIN CABIN RIGHT SEAT TRACK BETWEEN FRAMES 12 AND 20,  +Y276.  REPLACED THE SEAT TRACK IAW AARD 53-00-00-3 REPAIR 3, SRM 51-40-02, 51-41-01, & 51-41-02.
